# SDR CAL960218

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 77,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND TWO EACH 4 INCH CRACKS ON CENTER CARGO DOOR OUTER FRAME BY FORWARD LOWER STRIKER PLATE.  THE CRACKS WERE REPAIRED IAW SRM 52-10-00, FIGURE 3.  (M)
